RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 46, Number 4  


On the consistency of linear and quadratic systems
A. V. Arutyunov, E. V. Kruglova
563
On the convergence of a regularization method for variational inequalities
I. V. Konnov
568
An extension of the conditional gradient method to a class of nonconvex optimization problems
Yu. A. Chernyaev
576
The Edgeworth–Pareto principle in terms of a fuzzy choice function
V. D. Nogin
583
On a system of singularly perturbed second-order quasilinear ordinary differential equations in the critical cases
A. B. Vasil'eva, O. I. Panteleeva
593
Implicit and efficient schemes for a parabolic equation in a spherical layer
E. I. Aksenova
605
Development of the asymptotic method of differential inequalities for investigation of periodic contrast structures in reaction-diffusion equations
V. T. Volkov, N. N. Nefedov
615
Stationary internal layers in a reaction-advection-diffusion integro-differential system
N. N. Nefedov, O. E. Omel'chenko, L. Recke
624
Inverse coefficient problem for a quasilinear hyperbolic equation with final overdetermination
A. Yu. Shcheglov
647
Asymptotics of eigenelements of boundary value problems for the Schrödinger operator with a large potential localized on a small set
A. R. Bikmetov
667
Set-valued mappings specified by regularization of the Schrödinger equation with degeneration
V. Zh. Sakbaev
683
Numerical simulation of critical dependences for symmetric two-layered Josephson junctions
P. Kh. Atanasova, T. L. Boyadzhiev, S. N. Dimova
700
Weighted Monte Carlo method for an approximate solution of the nonlinear coagulation equation
G. A. Mikhailov, S. V. Rogazinskii, N. M. Ureva
715
Finite-difference scheme for two-scale homogenized equations of one-dimensional motion of a thermoviscoelastic Voigt-type body
A. A. Amosov, A. E. Vestfal'skii
727
A method for constructing an optimal estimate calculation algorithm
A. A. Dokukin
755
On the solvability and regularity of comparison problems for text fragments
G. V. Nikitov
763
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020